# SDR COM11754

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 12041043001
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAK IN NLG AREA.  REPLACED NLG UPLOCK HOOK HYDRAULIC TUBING.
